The Witten-Reshetikhin-Turaev invariants of finite order mapping tori I

Research output: Research - peer-reviewJournal article

Standard

The Witten-Reshetikhin-Turaev invariants of finite order mapping tori I. / Andersen, J.E.

In: Journal fuer die Reine und Angewandte Mathematik, No. 681, 2013, p. 1-38.

Research output: Research - peer-reviewJournal article

Harvard

Andersen, JE 2013, 'The Witten-Reshetikhin-Turaev invariants of finite order mapping tori I' Journal fuer die Reine und Angewandte Mathematik, no. 681, pp. 1-38. DOI: 10.1515/crelle-2012-0033

APA

Andersen, J. E. (2013). The Witten-Reshetikhin-Turaev invariants of finite order mapping tori I. Journal fuer die Reine und Angewandte Mathematik, (681), 1-38. DOI: 10.1515/crelle-2012-0033

CBE

Andersen JE. 2013. The Witten-Reshetikhin-Turaev invariants of finite order mapping tori I. Journal fuer die Reine und Angewandte Mathematik. (681):1-38. Available from: 10.1515/crelle-2012-0033

MLA

Andersen, J.E."The Witten-Reshetikhin-Turaev invariants of finite order mapping tori I". Journal fuer die Reine und Angewandte Mathematik. 2013, (681). 1-38. Available: 10.1515/crelle-2012-0033

Vancouver

Andersen JE. The Witten-Reshetikhin-Turaev invariants of finite order mapping tori I. Journal fuer die Reine und Angewandte Mathematik. 2013;(681):1-38. Available from, DOI: 10.1515/crelle-2012-0033

Author

Andersen, J.E./ The Witten-Reshetikhin-Turaev invariants of finite order mapping tori I. In: Journal fuer die Reine und Angewandte Mathematik. 2013 ; No. 681. pp. 1-38

Bibtex

@article{bea8f4e4904347d39389919a61062799,
title = "The Witten-Reshetikhin-Turaev invariants of finite order mapping tori I",
author = "J.E. Andersen",
year = "2013",
doi = "10.1515/crelle-2012-0033",
pages = "1--38",
journal = "Journal fuer die Reine und Angewandte Mathematik",
issn = "0075-4102",
publisher = "Walterde Gruyter GmbH",
number = "681",

}

RIS

TY - JOUR

T1 - The Witten-Reshetikhin-Turaev invariants of finite order mapping tori I

AU - Andersen,J.E.

PY - 2013

Y1 - 2013

UR - http://www.scopus.com/inward/record.url?scp=84881512915&partnerID=8YFLogxK

U2 - 10.1515/crelle-2012-0033

DO - 10.1515/crelle-2012-0033

M3 - Journal article

SP - 1

EP - 38

JO - Journal fuer die Reine und Angewandte Mathematik

T2 - Journal fuer die Reine und Angewandte Mathematik

JF - Journal fuer die Reine und Angewandte Mathematik

SN - 0075-4102

IS - 681

ER -